Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Termolyt

This whole moisturizing thing

I've recently picked up BP again after hearing it'll be another month before my accutane appointment. My skin is generally itchy and irritated even without BP and it's a bit worse now that I'm on BP. It's also beginning to flake (3 days in). I'm wondering if applying a moisturizer will only temporarily relieve the symptoms of BP irritation or if it will, in the long run, actually help with acne and just complexion in general? It seems to be such an integral part of the regimen but is it necessary?

This may very well have been asked before...

Share this post


Link to post
Share on other sites

Yea, it's an important step. Dry irritated skin can exacerbate the acne, and the Regimen does work best if the moisturizer is used.

It helps to prevent overdryness. Use it from the start.

Share this post


Link to post
Share on other sites

I'll start moisturizing from this day on.

Can't wait to go on accutane! My acne isn't that bad though, but it's become really crippling for me somehow.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×